# SDR AALA990171

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46984
- System (JASC): 2710 · Aileron Control System
- Part: Casting
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT INBOARD AILERON ACTUATOR CASTING IS CRACKED AT FORWARD LOWER INBOARD LOCATION.  ACCOMPLISHED INTERIM REPAIR PER ESO 7349 DAGED 2-9-99.  (M)
